All Journal Entries Journals
Previous | Next

Bad News

Jun 07, 2010 - 16 comments

Well ladies, I just got the call I've been dreading from the RE's office.  Totally lost this pregnancy. HCG went down to 144. I have an appointment for Thursday to talk about possible issues this time around and how we are going to proceed.  Once I stop the PIO and Endometrum they said I"m going to start to bleed more again. So the reprieve I've had all day with just the spotting is going to get worse.

Comments
Post a Comment
1197812 tn?1265242806
by Jameezgirl, Jun 07, 2010
I am so sorry to hear this :( My heart aches for you & your family. Stay strong!

465737 tn?1315754922
by rachjas0623, Jun 07, 2010
So so sorry!

865566 tn?1356700362
by GiGiGiGi, Jun 07, 2010
That is heartbreaking news. I'm so sorry that you have to go through this.

1120498 tn?1326023935
by foxylady62903, Jun 07, 2010
THank you ladies.

640534 tn?1326779311
by Vero1125, Jun 07, 2010
Ohhh nooo .. So sorry to hear this!!

Avatar universal
by mlb1234, Jun 07, 2010
I am so sorry you have to go through this - it's so hard.  Even if you know in your heart it's going to happen and have accepted the possibility, it still hurts to hear it and go through it.  The sooner you get answers though the sooner you can move on.  Hugs.

432779 tn?1364494875
by feather2e, Jun 07, 2010
I am so sorry for your loss.

776366 tn?1295689591
by MissingLink, Jun 07, 2010
I too am sorry to hear this and wish you the best

Avatar universal
by Kricket212, Jun 08, 2010
Please know we are all here thinking & praying for you.

1328473 tn?1335874467
by llayton2010, Jun 08, 2010
I get my third beta results today and I am preparing for the numbers to go down.  I was wondering what the doctor/nurse told you to do?  I know you go back thursday for follow up, but can you stop your meds or do you have to stay on them?  

Avatar universal
by LuvtheGoldenGirls, Jun 08, 2010
sorry for your loss :( best wishes to you

1151801 tn?1446596102
by Loveday511, Jun 08, 2010
So sorry to hear about your loss.  You are in my thoughts and prayers....we are all here for you!!!

1120498 tn?1326023935
by foxylady62903, Jun 09, 2010
On Monday when I got my results they told me to stop the Lovenox, PIO and Endometrum suppositories.  Once you stop all the meds you are supposed to start bleeding. I haven't had any bleeding yet. I spotted most of yesterday a very light pink, but most of it was on the toilet paper when I wiped (sorry TMI).

330481 tn?1309488243
by scienceteacher79, Jun 09, 2010
I am so sorry sweetie. I have been following your ups and downs. This stinks! We are all praying hard for you. Hang in there and know we are here for you. Giant HUGS coming at you!

~Jen

1302038 tn?1439575232
by TinaR10, Jun 12, 2010
i am so sorry stay strong u will get a sticky one

1138758 tn?1374800705
by Rdaniellet, Jun 12, 2010
Im sorry for your loss. Stay strong.

Post a Comment